# SDR ASAA1057417

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 8,951 hours, 2,957 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO (2) EA CRATERS FOUND IN ABRADABLE SHROUD NR 2 ENGINE AT 10 O’CLOCK AND 11 O’CLOCK POSITION.  CRATER AT 10 O’CLOCK MEASURES 1.75 X 1.5 CRATER AT 11 O’CLOCK MEASURES 1.0 X .75 REPAIR OF BOTH CRATERS MUST BE ACCOMPLISHED IN 50 CYCLES OR 75 HOURS WHICHEVER COMES FIRST.  SEAMC NOTIFIED REF MM 72 24 02 STEP F (C) 2 ON DEFERRAL.
